Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    19
  • views
    46010

End Of Month Four On Accutane

rinaranae

2635 views

Good day friends,

I am currently taking Accutane/Claravis 80mg/day

Side effects:

-Dry inside my nose

-a bit of eczema on the top of my hands

-blurry vision at night

-dry lips

-CLEAR SKIN :)

I am doing so great on my fourth month, have to admit that it took me until the beginning of month four to clear up completely but I must say WOO WEEE it feels good. I have not had this much confidence in so long, I hadn't been complimented on my skin in so long, I was afraid to touch my own face...but now all that is in the past and I am so thankful that Accutane worked for me. I have had very little side effects along the way, and I know quite a few people who took it with little side effects, including my dad who took it 10 years ago and has had no major side effects since! I HOPE to dear baby jesus that it stays this way, because it wouldn't exactly be fun to do another 5 month round. But, I would do it again in a heartbeat. I go to the doctor on the 6th to get my last month prescription filled!! You know what that means right? No more flippin blood/pregnancy tests for this girl! But even better than that, CLEAR SKIN!!!

I hope that anyone out there that suffers from horrible acne can look past all of the horror stories about Accutane because it works, and let's be honest.....pretty much everything you take has side effects. I can't promise that your journey will be the same as mine, or that you won't have very many side effects. Why not take the chance though? You also have to get your blood taken every month to make sure that your body is reacting ok to the medicine, so it's not like it's a complete risk. If there is any issue you will be taken off of it.

Whelp I am done rambling for now ;^) check out the clear skin yo!

Until next time, Ciao

Rina



2 Comments


Your skin looks great! I hope my results are the same as yours. I've been a little discouraged this last week because I had three large cysts to appear. Your post has given me a little hope. Thanks!

Share this comment


Link to comment

Well thank you very much!!! I am so happy with my skin for the first time in so many years! I promise you it will get better! Some people take to the meds quicker than others , just be patient and you will love the results!! :) Good luck on your journey! Dont give up, it will be worth the wait

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×